# SDR DALA2022062304387

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 21,282 hours, 13,540 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3775 - MISC/DE - DUE TO FLAPS LOCKED OUT ON APPROACH. ALTERNATE FLAPS USED TO EXTEND TO 15. CORRECTIVE ACTION: REPLACED LEFT FLAP POSITION TRANSMITTER. OPS CHECKS GOOD.
